# SDR DXTA2025052703605

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 9,235 hours, 5,439 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROX SYS FAULT CYAN CAS: DURING DESCENT FROM FL240; THE CYAN "PROX SYS FAULT" CAS WAS INTERMITTENTLY FLASHING ON AND OFF, VIDEO SENT. SENT THE MX PAGE WITH 2 DISCREPANCIES RELATED TO PAX DOOR SENSOR AND LEFT MAIN GEAR WOW. B3-007473, B3-007569, RESPECTIVELY. CORRECTIVE ACTION: RECONNECTED WIRE TBT3157W AT SOCKET A2 OF SPLICE SP126 DUE TO WIRE NOT FULLY SEATED IN CONNECTOR IAW THE BOMBARDIER CHALLENGER 350 WDM CHAPTER 52-71-01. OPERATIONAL CHECKS SATISFACTORY. REMOVED PSUE PART NO: 30227-0503 SERIAL NO: 0952 AS PRECAUTIONARY IAW THE BOMBARDIER CHALLENGER 350 AMM PART II TASK 32-61-09-000-801. INSTALLED NETJETS PROVIDED MODIFIED UNIT PART NO: 30227-0503 SERIAL NO: 0587 BY SIMMONDS PRECISION PRODUCTS, INC. CRS# CV1R074K WO# 46787090 R1112002 DATED 28APR2025 IAW THE BOMBARDIER CHALLENGER 350 AMM PART II TASK 32-61-09-400-801. OPERATIONAL CHECKS SATISFACTORY.
